# SDR GAIA02077OP

- Difficulty date: July 23, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Rig
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 705 - DFW-FWA - DURING CRUISE, THE FLIGHT CREW NOTICED THE AIRCRAFT SHUDDER AT .78 MACH.  THE SHUDDER STOPPED WHEN THE AIRCRAFT SLOWED TO KIAS.  THE CREW ELECTED TO DIVERT TO MEM.  AN UNEVENTFUL LANDING WAS MADE.  THE NR 1, NR 5, NR 6, NR 10 AND NR 11 SPOILERS WERE RIGGED PER THE B727 AIRCRAFT MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
